# SDR 2001F00383

- Difficulty date: September 7, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 1742510
- Part serial: 2159
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL FILTER HAS A WEAK MAGNET, SHOWS BYPASS CONDITION WHEN NOT IN BYPASS.  INSTALLED A NEW OIL FILTER.  (M)
